Has anyone suddenly had stabbing pains in their liver? I never had this before being on meds (PegIntron/Riba). I'm 1b, Stage 3. #7/48 on meds. It started this morning and hasn't quit all day. I hate to be a wimp and I hate to call my MD if not necessary, but on the other hand, if my liver is about to explode, I guess I better do something.
I did not have any pain in my liver or right side until I started tx. Maybe about 12 or so wks into it. I am 1b 33 of 48 wks. Pain has been gone for awhile now. I don't know what this means but it is a hopeful sign I think. Anytime you have a question for you Doc don't hesitate you are not a whimp we must be careful about tx it can cause sx's that we must stay on top of.
Do you still have your gallbladder? I had to have mine removed about 1/3 into treatment. You really should call your doc and let them know about the pain. It should be checked out. By the way I finished 48/48 last friday and will have my last riba this friday.... I'm a 1a with stage 3/2 liver damage. Hang in there everyone.
i have pain in mine too from time to time and one day it lasted most the day. i'm stage 3 also. but, don't be afraid to ask your dr. about it. that's what they are there for. just in case it's something serious.
Doc says "Take 2 Tylenol and if not better in morning, come see me". I swear it's the old "take 2 aspirin and call me in the morning" treatment. He did say this cough I've developed since being on meds can cause a muscle strain in about the same area, so it may be that. I feel better now that I talked to him. If not better tomorrow, I'll go see what he has to say.
I am glad you called. It is always a good idea to call with bad pain that does not go away. Let us know what happens tomorrow. I get a pain like that too sometimes since tx started, but it goes away pretty quick.
Way to go !!!!!! You are almost done and that is wonderful !!!! I know it's been a long road. I hope it won't be long and you'll be feeling like a new person! Just remember it takes awhile for the meds to leave the body....keep drinking that H2O. I wish you SVR and a healthy life ahead. Cindee
I have been off the meds for going on 2 years.I've been thru the works.6 months interfuron that didnt work then 1 year of pegalated and ribivarin.Im still in remission or cured.Blood tests are normal.
I had my gall bladder out about 3 1/2 years ago.I was 1b and#3 fibrosus,etc.Anyway for the past 8 months my right side has been hurting.A dull ache.Sometimes severe.Mostly when I sit down or drive.The Dc. says probably scar tissue(?)in the liver.I've had cat scans blood tests,etc.Anybody have the same?
Hard to say if it means anything. I took yesterday off work and laid around all day and took some Tylenol and my pain went away. I like to think that it was the dragon slowly dying that was causing the pain, but I don't have a clue, to be perfectly honest. I can only say if you have a pain and you aren't sure what it is, call your doc and see what he/she says. My doc said that having a pain in the liver area is NOT normal on meds, but as far as I'm concerned - EVERYTHING on meds is normal because there is just no telling how this stuff is going to affect any individual person. So, whenever I have a pain or symptom that concerns me, I call the doc and he tells me to relax, and then, - viola - the pain goes away. I think it's all in my head!
I know alot of people say that they have pains in their liver area but my dr said that the liver has no nerves so you couldn't feel pain. He said probably gall bladder but then you say yours is out so who knows. Congratulations on being hep c clear!! I know that has to make you feel on top of the world and especially to be off the meds!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.